Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 47, NWS Miami, FL

June 4, 2009Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 4, 2009, 9:11 PM EDT for Glades County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2009, 9:11 PM EDT (01:11 UTC)
Expired
Jun 4, 2009, 9:33 PM EDT
In force
22 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

The radar

The Melbourne radar (KMLB), 133 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2009-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1913 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2009-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1913 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 050111
SVRMFL
FLC043-050200-
/O.NEW.KMFL.SV.W.0047.090605T0111Z-090605T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
911 PM EDT THU JUN 4 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 1000 PM EDT

* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTH OF LAKEPORT...AND MOVING NORTH AT 10 MPH.

* THE STORM WILL AFFECT...
  LAKEPORT...
  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2712 8098 2700 8103 2698 8108 2695 8106
      2692 8107 2692 8108 2693 8110 2691 8110
      2689 8111 2688 8109 2686 8109 2684 8123
      2712 8125 2713 8119 2714 8117
TIME...MOT...LOC 0111Z 184DEG 9KT 2690 8114

$$

DG
1 follow-up statement
021 
WWUS52 KMFL 050133
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
933 PM EDT THU JUN 4 2009

FLC043-050143-
/O.CAN.KMFL.SV.W.0047.000000T0000Z-090605T0200Z/
GLADES FL-
933 PM EDT THU JUN 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GLADES COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WHICH 
PROMPTED THE WARNING HAD WEAKENED RAPIDLY. THUS...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...AND VERY HEAVY RAINFALL ARE STILL POSSIBLE. STAY TUNED TO 
NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2712 8098 2700 8103 2698 8108 2695 8106
      2692 8107 2692 8108 2693 8110 2691 8110
      2689 8111 2688 8109 2686 8109 2684 8123
      2712 8125 2713 8119 2714 8117
TIME...MOT...LOC 0133Z 184DEG 9KT 2695 8114

$$

DG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:33 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 4, 7:33 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
733 PM EDT THU JUN 4 2009

...SOME STORMS COULD BE STRONG TO SEVERE THIS WEEKEND OVER SOUTH
FLORIDA ALONG WITH HEAVY RAINFALL...

.AVIATION...CONVECTION THIS EVENING HAS REMAINED WELL INLAND OF
THE TAF SITES. AM EXPECTING A TRANQUIL NIGHT OVERNIGHT WITH VFR
PREVAILING. KEPT WITH VCSH AT KAPF OVERNIGHT AS SSW FLOW COULD
ALLOW A FEW SHRA...AND REMOTE CHANCE OF A STORM...TO MOVE ONSHORE.
AM EXPECTING MORE TSRA ACTIVITY ON FRIDAY AFTER 15Z SO HAVE
MAINTAINED VCTS AT ALL TERMINALS FOR FRIDAY AFTERNOON. STORMS
WILL BE CAPABLE OF PRODUCING IFR OR EVEN LIFR CONDITIONS WITH
POSSIBLE STRONG WIND GUSTS TO 40 KNOTS OR MORE. /DG

&&

.PREV DISCUSSION... /ISSUED 520 PM EDT THU JUN 4 2009/

UPDATE...AFTER SOME DEBATE IN THE OFFICE... HAVE DECIDED TO
DRASTICALLY CUT POPS DOWN ACROSS THE CWA FOR THE REMAINDER OF THE
AFTERNOON AND EVENING... EVEN THOUGH THE AREA HAS CLEARED FROM THE
EARLIER CONVECTION AND A SECOND WAVE OF SHRA AND TSRA ARE
DEVELOPING. THE MAIN REASON FOR THE SLASHED POPS IS: STORMS FIRED
EARLIER THIS MORNING AND WITH MID AND UPPER CLOUDS HELD TEMPS DOWN
LIMITING CONVERGENCE, AND ALSO TEMPS IN THE MID LEVELS HAVE
TEMPORARILY WARMED. STILL THE BEST CHANCE OF TSRA ARE EXPECTED
OVER THE INTERIOR, LAKE REGION, AND OVER PALM BEACH COUNTY AS
STORMS DEVELOP ALONG THE WEST COAST SEA BREEZE AND HEAD NORTHEAST. /TINGLER

PREV DISCUSSION... /ISSUED 320 PM EDT THU JUN 4 2009/

DISCUSSION...
THE UPPER TROUGH OF LOW PRESSURE WAS LOCATED OVER THE EASTERN GULF
OF MEXICO EARLY THIS AFTERNOON...AS THE SURFACE RIDGE OF HIGH
PRESSURE WAS SHIFTING SOUTH INTO SOUTH FLORIDA. THIS WAS ALLOWING
FOR THE WEST COAST SEA BREEZE TO DEVELOP AND MOVE INLAND...WHILE
THE EAST COAST SEA BREEZE WAS REMAINING OVER THE WESTERN METRO
AREAS OF THE EAST COAST.

THE TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE NORTHEAST ACROSS
THE CWA...AS THE SURFACE RIDGE CONTINUES TO MOVE SOUTHWARD INTO
THE FLORIDA KEYS. THIS WILL ALLOW FOR THE WEST COAST SEA BREEZE
TO CONTINUE TO MOVE EAST ACROSS THE CWA...WHILE THE EAST COAST SEA
BREEZE REMAINS NEARLY STATIONARY OVER THE WESTERN METRO AREAS OF
THE CWA.

SHOWERS AND THUNDERSTORMS SHOULD CONTINUE TO DEVELOP ALONG BOTH
THE EAST AND WEST COAST SEA BREEZES THIS AFTERNOON...AND PUSH
ACROSS THE EAST COAST METRO AREAS LATE THIS AFTERNOON INTO THIS
EVENING. SO WILL CONTINUE WITH THE LIKELY POPS FOR THE EAST COAST
METRO AREAS AND SCATTERED POPS FOR REST OF THE CWA THIS AFTERNOON
INTO EARLY THIS EVENING.

THE SHOWER AND THUNDERSTORM ACTIVITY ASSOCIATED WITH THE SEA
BREEZES SHOULD DISSIPATE THIS EVENING...AS THE HEATING OF THE DAY
IS LOST. HOWEVER...A SHORT WAVE OVER THE CENTRAL GULF OF MEXICO
WILL ALSO BE MOVING EAST TOWARDS SOUTH FLORIDA TONIGHT AND BE
APPROACHING THE WEST COAST METRO AREAS EARLY FRIDAY MORNING. SO
HAVE KEPT A CHANCE OF SHOWERS EAST COAST THIS EVENING GOING TO
SLIGHT CHANCE AFTER MIDNIGHT, AND KEPT A CHANCE OF POPS FOR THE
WEST COAST THROUGH THE NIGHT.

THE SHORT WAVE SHOULD MOVE THROUGH THE CWA ON THURSDAY...AS
ANOTHER THE MID TO UPPER LEVEL TROUGH MOVES EAST FROM THE WESTERN
GULF INTO THE CENTRAL GULF OF MEXICO. THIS WILL KEEP THE STEERING
FLOW SOUTHWEST OVER THE CWA ON THURSDAY AND FOCUS THE HIGHEST POPS
OVER THE WEST COAST METRO AREAS IN THE MORNING SHIFTING TO THE
EAST COAST METRO AREAS DURING THE AFTERNOON HOURS.

THIS WEEKEND THE MID TO UPPER LEVEL TROUGH OF LOW PRESSURE IN THE
GULF OF MEXICO WILL BE MOVING THROUGH FLORIDA WITH A POSSIBLE
UPPER LEVEL LOW FORMING OVER CENTRAL FLORIDA IN THE TROUGH. THIS
WILL ALLOW FOR COOLER AIR TO WORK INTO SOUTH FLORIDA FROM THE
SOUTHEAST UNITED STATES THIS WEEKEND. AT THE SAME TIME...THE
MODELS ARE SHOWING A 60 TO 80 KNOT UPPER LEVEL JET TO BE MOVING
OVER THE CWA THIS WEEKEND. SO WILL CONTINUE WITH THE SCATTERED TO
NUMEROUS POPS THIS WEEKEND OVER S0SOUTH FLORIDA ALONG WITH THE
POSSIBILITY OF SOME STORMS BECOMING STRONG TO SEVERE OVER THE CWA.

EXTENDED FORECAST...
THE GFS MODEL STILL TRIES TO DEVELOP A LOW IN THE CARIBBEAN SEA
EARLY NEXT WEEK AND MOVING IT NORTHWARD TO THE CENTRAL BAHAMA
ISLANDS BY END OF NEXT WEEK...WHILE THE ECMWF AND NOGAPS KEEP THE
LOW DOWN INTO THE WESTERN CARIBBEAN SEA WITH THE RIDGE OF HIGH
PRESSURE OVER SOUTH FLORIDA. AT THIS TIME WILL CONTINUE WITH THE
ECMWF AND THE NOGAPS MODEL...AS THE GFS LOOKS LIKE IT IS OVERDOING
THE DEEPENING OF TROUGH OF LOW PRESSURE NEXT WEEK PULLING THE LOW
NORTHEAST. SO WILL CONTINUE WITH THE SCATTERED POPS OVER THE CWA
WITH THE HIGHEST POPS OVER THE WEST COAST METRO AREAS FOR MOST OF
NEXT WEEK. BUT WILL CONTINUE TO MONITOR THE LATEST MODELS FOR THE
DEVELOPMENT AND POSITION OF THE LOW DURING NEXT WEEK.

MARINE...
THE WINDS WILL REMAIN LESS THAN 15 KNOTS OVER THE CWA WATERS THIS
WEEKEND INTO EARLY NEXT WEEK...AS THEY SWING FROM A SOUTHWEST
DIRECTION TO A SOUTHEAST DIRECTION. THIS WILL KEEP THE SEAS LESS
THAN 4 FEET OVER THE GULF AND ATLANTIC WATERS THIS WEEKEND INTO
EARLY NEXT WEEK. SO BOATING WEATHER SHOULD BE GOOD OUTSIDE OF THE
SHOWERS AND THUNDERSTORMS.

FIRE WEATHER...
NO FIRE WEATHER PROBLEMS OVER SOUTH FLORIDA THIS WEEKEND INTO
EARLY NEXT WEEKEND...AS THE RELATIVE HUMIDITIES WILL REMAIN WELL
ABOVE THE CRITICAL VALUES.

HYDROLOGY...
THE DEEP TROPICAL MOISTURE WILL REMAIN IN PLACE OVER THE CWA THIS
WEEKEND WITH THE PWAT VALUES AROUND AROUND 2 INCHES OVER MOST
LOCATIONS. THIS WILL LEAD TO HEAVY RAINFALL WITH ANY THUNDERSTORMS
THAT DO DEVELOP. TOTAL RAINFALL AMOUNTS THROUGH THIS WEEKEND
SHOULD RANGE BETWEEN 2 TO 4 INCHES EAST COAST METRO AREAS TO 1 TO
3 INCHES OVER REST OF THE CWA WITH LOCALLY HIGHER AMOUNTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  87  71  89 / 20 80 60 60
FORT LAUDERDALE  74  87  73  89 / 20 80 60 60
MIAMI            75  88  74  90 / 20 80 60 60
NAPLES           73  87  74  86 / 40 70 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 4, 5:45 PM EDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT THU JUN 4 2009

FLZ063-066>075-168-172>174-050300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
545 PM EDT THU JUN 4 2009

...ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED INTO THE EVENING...
...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE...
...WATERSPOUTS POSSIBLE MAINLY ATLANTIC WATERS...
...SLIGHT RISK OF RIP CURRENTS ATLANTIC COAST BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

RIP CURRENTS: A SOUTHEASTERLY ONSHORE BREEZE AROUND 10 TO 15 MPH
WILL CREATE A SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST
BEACHES THIS EVENING.

THUNDERSTORMS: ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE
EXPECTED ACROSS ALL OF MAINLAND SOUTH FLORIDA THROUGH THIS EVENING.
OCCASIONAL TO SOMETIMES FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY
RAINFALL, AND WIND GUSTS FROM 40 TO 50 MPH WILL BE POSSIBLE WITH THE
MOST INTENSE THUNDERSTORM ACTIVITY.

WATERSPOUTS: A FAVORABLE COMBINATION OF LIGHT WINDS, HIGH
ATMOSPHERIC MOISTURE, AND CLOUD CONVERGENCE BANDS MAY RESULT IN THE
DEVELOPMENT OF WATERSPOUTS ACROSS THE LOCAL ATLANTIC WATERS THIS
EVENING.

WIND: THE STRONGEST STORMS THIS EVENING WILL HAVE THE CAPABILITY OF
PRODUCING WIND GUSTS FROM 40 TO 50 MPH.

FLOODING: SLOW STORM MOTIONS AND HIGH LEVELS OF MOISTURE ACROSS
SOUTH FLORIDA MAY LEAD TO MINOR URBAN FLOODING OF LOW-LYING AND POOR
DRAINAGE AREAS INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP EACH DAY. A STRONG MID TO
UPPER LEVEL TROUGH FOR THIS TIME OF THE YEAR WILL DIG INTO THE
EASTERN GULF OF MEXICO THURSDAY THROUGH SATURDAY, MOVING ACROSS
THE AREA LATE IN THE WEEKEND. THIS FEATURE WILL LEAD TO INCREASING
INSTABILITY ALONG WITH AN INCREASINGLY FAVORABLE WIND PROFILE, TO
ALLOW FOR THE LIKELIHOOD OF STRONG THUNDERSTORMS THURSDAY THROUGH
SATURDAY. THERE IS A POSSIBILITY OF ISOLATED SEVERE THUNDERSTORMS
AS WELL. THE FOCUS OF STORMS WILL BE ACROSS THE INTERIOR SECTIONS
AS WELL AS THE EAST COAST METROPOLITAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 4, 8:05 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
805 PM EDT THU JUN 4 2009

FLZ063-066-050030-
HENDRY FL-GLADES FL-
805 PM EDT THU JUN 4 2009

...STRONG THUNDERSTORM MOVING ACROSS NORTHEASTERN HENDRY COUNTY...

AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 5 MILES NORTHEAST OF DEVILS
GARDEN...OR OVER MONTURA...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

MONTURA...
CLEWISTON...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2682 8104 2682 8095 2681 8094 2680 8095
      2678 8094 2675 8088 2668 8088 2652 8103
      2662 8120 2684 8107
TIME...MOT...LOC 0004Z 214DEG 12KT 2664 8106

DG
Special weather statement, Jun 4, 9:03 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
903 PM EDT THU JUN 4 2009

FLZ063-050130-
GLADES FL-
903 PM EDT THU JUN 4 2009

...STRONG THUNDERSTORM MOVING ACROSS FAR EASTERN GLADES COUNTY...

AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 4 MILES NORTHWEST OF MOORE
HAVEN...MOVING NORTHEAST AT 10 MPH.

THIS STORM WILL AFFECT...

  STATE ROAD 78 BETWEEN LAKEPORT AND MOORE HAVEN.
  RURAL CENTRAL GLADES COUNTY.

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2704 8093 2703 8097 2705 8097 2701 8101
      2698 8108 2695 8106 2692 8107 2693 8110
      2689 8111 2688 8109 2685 8109 2682 8104
      2677 8112 2677 8116 2688 8128 2715 8104
TIME...MOT...LOC 0102Z 204DEG 10KT 2688 8114

DG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:05 PM EDTSpecial Weather StatementMFLHendry25 min
Jun 4, 8:21 PM EDTSpecial Marine WarningMFL84 min
Jun 4, 9:03 PM EDTSpecial Weather StatementMFLGlades27 min
Jun 5, 1:48 PM EDTSpecial Marine WarningMFL57 min
Jun 5, 2:09 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 5, 2:28 PM EDTSevere Thunderstorm WarningMFLBroward26 min
Jun 5, 2:30 PM EDTSpecial Marine WarningMFL60 min
Jun 5, 2:32 PM EDTSevere Thunderstorm WarningMFLPalm Beach43 min
Jun 5, 2:35 PM EDTSevere Thunderstorm WarningMFLMiami-Dade25 min
Jun 5, 2:41 PM EDTSpecial Marine WarningMFL64 min
Jun 5, 3:02 PM EDTSevere Thunderstorm WarningMFLPalm Beach46 min
Jun 5, 3:12 PM EDTSevere Thunderstorm WarningMFLMiami-Dade48 min
Jun 5, 3:16 PM EDTSpecial Marine WarningMFL89 min
Jun 5, 3:37 PM EDTSpecial Marine WarningMFL53 min
Jun 5, 3:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade112 min
Jun 5, 3:55 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Jun 5, 4:00 PM EDTSevere Thunderstorm WarningMFLMiami-Dade60 min
Jun 5, 4:29 PM EDTSpecial Marine WarningMFL61 min
Jun 5, 4:33 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Jun 5, 4:41 PM EDTSpecial Marine WarningMFL2 hr
Jun 5, 4:46 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Jun 5, 5:00 PM EDTSevere Thunderstorm WarningMFLMiami-Dade65 min
Jun 5, 5:15 PM EDTSpecial Weather StatementMFLBroward45 min
Jun 5, 5:22 PM EDTSpecial Weather StatementMFLPalm Beach53 min
Jun 5, 5:29 PM EDTAreal Flood AdvisoryMFLMiami-Dade6 min
Jun 5, 5:32 PM EDTFlash Flood WarningMFLMiami-Dade3 hr
Jun 5, 5:47 PM EDTSpecial Weather StatementMFLMonroe28 min
Jun 5, 5:57 PM EDTSpecial Marine WarningMFL63 min
Jun 5, 6:26 PM EDTSpecial Weather StatementMFLBroward49 min
Jun 5, 6:42 PM EDTSpecial Marine WarningMFL63 min
Jun 5, 6:45 PM EDTSpecial Weather StatementMFLBroward30 min
Jun 5, 6:59 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
Jun 5, 7:41 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 5, 7:45 PM EDTSpecial Marine WarningMFL85 min
Jun 5, 7:56 PM EDTSpecial Marine WarningMFL74 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.